Search Results

Filter
  • 1-10 of  4,930 results for ""ASYMPTOTIC distribution""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Inference for short‐memory time series models based on modified empirical likelihood.

Subjects: *TIME series analysis; *CHI-square distribution; *MATHEMATICAL statistics

  • Source: Australian & New Zealand Journal of Statistics. Sep2020, Vol. 62 Issue 3, p322-339. 18p.

Record details

×
Academic Journal

Testing for additivity in nonparametric heteroscedastic regression models.

Subjects: *REGRESSION analysis; *HETEROSCEDASTICITY; *ASYMPTOTIC distribution

  • Source: Journal of Nonparametric Statistics. Sep2020, Vol. 32 Issue 3, p793-813. 21p.

Record details

×
Academic Journal

Single functional index quantile regression under general dependence structure.

Subjects: *RANDOM variables; *ASYMPTOTIC distribution; *STATIONARY processes

  • Source: Journal of Nonparametric Statistics. Sep2020, Vol. 32 Issue 3, p725-755. 31p.

Record details

×
  • 1-10 of  4,930 results for ""ASYMPTOTIC distribution""